Loading ...
Sorry, an error occurred while loading the content.
 

Re: [GIWorld-Hepatitis] Digest Number 61

Expand Messages
  • byteme
    Dear Elizabeth: If your provider gave you pre-meds you probably may feel wiped out, but, possibly OK. If they did not, make sure you get them before your
    Message 1 of 1 , Mar 3, 2000
      Dear Elizabeth:
      If your provider gave you "pre-meds" you probably may feel wiped
      out, but, possibly OK. If they did not, make sure you get them before
      your first shot. No one can tell you exactly what you may experience,
      but the usual first shot to first couple of weeks range from mild
      "flu-like symptoms", (tired, achiness, no appetite, possible low grade
      temperature, possible nausea, vomiting or diarrhea, headache, etc.).
      These vary from person to person.
      Without the pre-meds, which I usually prescribe 2 ibuprophen pills
      about 1-2 hours after getting the shot, and, possibly repeating about
      4-6 hours later. Usually a suppository for nausea, benadryl for any
      other reaction, and possibly a sleeping pill. Just have some gatoraid or
      poweraid in the house if you need it. Not too cold because it can cause
      cramps.
      Some people, especially those sensitive to the meds, feel like they
      were hit by a freight train, truck, and tornado, all at once. But, some
      just feel mild fatigue, and some muscle aches.
      Good luck, and let us know how you are doing. Marty
    Your message has been successfully submitted and would be delivered to recipients shortly.